Author Topic: Low blood pressure  (Read 214 times)

[Buddie]

Re: Low blood pressure
« Reply #10 on: May 25, 2019, 10:19:36 am »
That's a good BP .
 Before the end of taper ( and before benzos really ) mine was 112/65
 No I struggle to get it above 80/50
 I feel terrible most of the time,, Tuesday at the Dr he was glad it was 85/65 He is a very young Chinese American DO that I accidentally ran across . He says that considering all I have been through he is not going to complain . I have managed to gain 13 badly needed lbs  up from 100 lbs at 5'7".
 LOW Bp and High HR when standing and I am not dehydrated - the joys of withdrawal  :/ .

BlueDuchess, I have the same thing. Blood Pressure drops 25 points when standing and Heart Rate goes up. Hopefully it will all normalize one day soon. In the mean time we just wait.

PG
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Low blood pressure
« Reply #11 on: May 25, 2019, 08:32:03 pm »
That's a good BP .
 Before the end of taper ( and before benzos really ) mine was 112/65
 No I struggle to get it above 80/50
 I feel terrible most of the time,, Tuesday at the Dr he was glad it was 85/65 He is a very young Chinese American DO that I accidentally ran across . He says that considering all I have been through he is not going to complain . I have managed to gain 13 badly needed lbs  up from 100 lbs at 5'7".
 LOW Bp and High HR when standing and I am not dehydrated - the joys of withdrawal  :/ .
  BlueDuchess, I have the same thing. Blood Pressure drops 25 points when standing and Heart Rate goes up. Hopefully it will all normalize one day soon. In the mean time we just wait.

PG

Mine had been stabilizing at 105/70 so I don't know what happened the other day .. I was a little dizzy but I am getting to where I am just tired of it and no longer afraid . I just keep going .
 You are right , one day ..
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Low blood pressure
« Reply #12 on: May 26, 2019, 12:00:01 am »
I am getting this, too. BP sitting down was 128/65, but standing up it was 107/63. I've had this, off and on, throughout the benzo mess and am really tired of it!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Low blood pressure
« Reply #13 on: May 26, 2019, 03:14:10 am »
My appetite is fine, Iím never super hungry, but I eat well. The day I went to see him I was very anxious with the tachycardia and my blood pressure was high for me. He felt I was depressed which I probably was and thought that was the answer. Remember most doctors donít know a thing about benzo withdrawl, and the first thing that comes to their mind is another medication, thatís the way theyíre wired.
Best
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Low blood pressure
« Reply #14 on: May 26, 2019, 07:55:21 am »
Well said [...],
We know our bodies are going through a massive change ó others think adding meds was the answer
I wish I had held out!
Dick
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.